# SDR ASOA201609084091

- Difficulty date: September 8, 2016
- Submitted: November 2, 2016
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 33,414 hours, 30,707 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R387799
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C-CK INSPECTION A SEAT TRACK SEGMENT BETWEEN FS559.80 TO 559.96 AT LBL 9 WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED A NEW SEAT TRACK SEGMENT, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE ON 09/25/2016.
